# SDR ASAA0956458

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,277 hours, 3,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A2260206
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OUTBOARD AFT SEAT TRACK HOLE IS ELONGATED.  REMOVED AND REPLACED F/O AFT SEAT TRACK.
